# SDR CALA2025072806937

- Difficulty date: July 24, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 79,903 hours, 33,924 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRANGE ODOR ON PLANE WHEN ON PC AIR AT GATE.OR APU AIR. BURNING CHEMICAL SMELL. CABIN ODOR REPORTING SHEET NOT FILLED OUT. RAN APU AND BOTH PACKS WITH NO ODOR. PERFORMED TSM TASK 05-50-00-810-831-A. NO SMELL OF OIL, HYDRAULIC FLUID, DE-ICING FLUID, ELECTRICAL OR CHEMICAL PRESENT. NO HISTORY WITHIN THE LAST 90 DAYS. MAINTENANCE ACCOMPLISHED OUTSIDE AT HANGAR LOCATION.
